RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 5, Pages 705–716 (Mi izv3994)  

This article is cited in 1 scientific paper (total in 1 paper)

Points of complete degeneracy of the Jacobi matrix

A. Ya. Dubovitskii


Full text: PDF file (1077 kB)

Bibliographic databases:
Received: 11.07.1957

Citation: A. Ya. Dubovitskii, “Points of complete degeneracy of the Jacobi matrix”, Izv. Akad. Nauk SSSR Ser. Mat., 22:5 (1958), 705–716

Citation in format AMSBIB
\Bibitem{Dub58}
\by A.~Ya.~Dubovitskii
\paper Points of complete degeneracy of the Jacobi matrix
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 5
\pages 705--716
\mathnet{http://mi.mathnet.ru/izv3994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=102579}
\zmath{https://zbmath.org/?q=an:0109.04001}


Linking options:
  • http://mi.mathnet.ru/eng/izv3994
  • http://mi.mathnet.ru/eng/izv/v22/i5/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Dubovitskii, “Sets of points of degeneracy”, Math. USSR-Izv., 1:1 (1967), 25–33  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:210
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019